# SDR USAA970273

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 50,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'CX-1' CHECK VISUAL INSPECTION, FOUND 1.75 INCH CRACK BS 380 BETWEEN BL '0' AND STRINGER 28 RIGHT FUSELAGE SKIN.  INSTALLED DOUBLER, REPAIR PER TR 53-30-04.  (M)
